# SDR DALA2023082806987

- Difficulty date: August 25, 2023
- Submitted: August 28, 2023
- Operation: Air carrier
- Aircraft: N317NB
- Make and model: Airbus A319-114
- Aircraft serial: 1324
- Aircraft time: 61,913 hours, 32,186 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3117 CORROSION OF THE FLAP INTERCONNECTING STRUT ON RH WING. CORRECTIVE ACTION: REPLACED OF INTERCONNECTING STRUT LH WING AS PER A320 FAM AMM 27 -51-44-000-001-A. (2936276)
